# SDR AALA20010339

- Difficulty date: February 10, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

DFW - FLT 157 - EN ROUTE DFW-KIX, DETECTED FORWARD CARGO FIRE INDICATION AT COCKPIT.  DISCHARGED FIRE BOTTLES, DUMPED FUEL, RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT. (M)
